# SDR ASAA2019090730660

- Difficulty date: September 7, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,172 hours, 14,060 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TANK 2 FWD FUEL PUMP LIGHT ILLUMINATED WITH FULL TANK. GROUNDED - YES. REMOVED AND REPLACED #2 TANK FWD BOOST PUMP LOW PRESSURE SWITCH (S153), OPS AND LEAK CHECK GOOD. REF AMM 28-42-11.
